# SDR DALA2015031702195

- Difficulty date: March 16, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 608-611
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT SEAT TRACK X 54, BS 608 - 611.  SEAT TRACK WAS REPAIRED IAW SRM 53-05, FIG 4A.  NEW PLUG WAS ADJUSTED, TREATED, PAINTED, AND INSTALLED IAW SRM 53-05 FIG 4A, APS 4.710-3 AND 51-10-3 PAR 14/21.
